# SDR ASOA2014011009741

- Difficulty date: January 6, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 27,814 hours, 25,286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A TRIED OPENING CABIN DOOR AT GATE AND WOULDN'T OPEN.  F/O TRIED TO OPEN IT AND IT OPENED WITH DIFFICULTY.  AFTER DOOR OPENED, IT STARTED TO RETRACT ON IT'S OWN.  PULLED CIRCUIT BREAKERS.   CLEANED POWER ASSIST SWICH.  OPS CHECKED GOOD IAW AMM 52-60-00.
